Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 15 found articles
 
 
  Algebraic solution of the load-flow problem for a 4-nodes electrical network
 
 
Title: Algebraic solution of the load-flow problem for a 4-nodes electrical network
Author: Montes, Antonio
Appeared in: Mathematics and computers in simulation
Paging: Volume 45 (1998) nr. 1-2 pages 12 p.
Year: 1998
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 15 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands